Zoladex Injection side effects??

Hi guys.

I have been on the injection and livial hrt. I started the first 3 months getting it once every 4 weeks. But when I went back to my consultant he has changed it to once every 3 months. I haven't been too bad with side effects like some "flushes" in the evening. I am however feeling really drained :( I could sleep ever time I sit down. I have 2 young kids and am finding it very hard to get my energy built up again since!!

ls there anyone out there that gets this injection and feels like this?? This is my 1st time using this site So any help would be greatly appreciated.


Gill. Xx

Last edited by

5 Replies

  • Hello, I don't have any advice, but just wanted to say welcome xx

  • Awe thank you :) xx

  • Hi there

    It tend to swing from month to month with side effects of zoladex my flushes come in phases loads over a few days then nothing for a while same with lethargy .

    The side effects can be dreadful but for me they are nothing to what I used to suffer in pain with endo .Not sure how long you are on them for as they are serious business there's no doubt in that I've been on them long term and I made an I formed descion to do it because i had to way up my quality of life and the pain was wrecking my life

    If the side effects are too much then you must do the same .

    I wish you all the best and if I can give you any more imformation on being on zoladex give me a shout xxx

  • Thanks so much for the info. It's good to know others are experiencing the same things!!

    Would you ever have any muscle / joint problems?

    I am the same - the pain is now not as bad but the tiredness is probably the worst side effect, especially with 2 young kids running around the house!! Is there anything you have done to combat the tiredness??

  • I was on the same for 6 months, however decided to come off them as I was so emotional/ tearful and tired. I think it's very individual and that different people respond differently to it. I feel my pain is just as well managed by the pill and following a strict diet. I found it upsetting going for the injections every month as it was a constant reminder and I ended up with terrible bruises each time. I think as someone else mentioned it is about weighing up your own quality of life and I couldn't carry on being on the edge of tears all the time! I'm much less emotional now! I find that doing exercise really helps with my tiredness, although I may be tired before I go, I feel so much more energised afterwards! I go to bed quite early and avoid stodgy foods that make you feel lethargic after eating. Also I take iron and some other vitamin supplements that really help. I think its about experimenting to see what works for you. Good luck x

You may also like...